Couldn't find what you looking for?

TRY OUR SEARCH!

I currently am going through withdrawal of Zoloft. It sucks. Ive been on 150mg for 5-6 years. I'm currently now on 12.5mg which is the lowest dose. If I don't take it, within a day I can feel all the withdrawal effects coming on and it sometimes gets to be too much and I go back on the 12.5mg. DO NOT go cold turkey on a dose over 12.5mg. You need to work your way down. I'm a senior in high school and it makes it even harder to withdrawal
Reply

Loading...

Thank you so much for your comment. This is very informative and helpful. I have tapered off of Zoloft 100mg before but it’s always a pain. I’m also consulting a book purchased from Barnes & Noble on herbal remedies that has a lot of suggestions for specific symptoms.
Reply

Loading...

As I read through these comments I couldn’t help but giggle at yours. I loved the glass of wine comment. So true! I have found Benadryl helps me sleep so much better at night and takes the anxiety away before bed. I only take 12.5mg because the full 25mg will make me super groggy the next day. My husband has been so supportive and I’m taking more vitamins which helps. Thank you for the much needed laugh through all this (:
Reply

Loading...

I took Dramamine for first time today to help with my dizziness from withdrawal after weaning myself off Zoloft. It decreased my symptoms greatly, not totally, but am able to tolerate and function much better. You're not alone in your quest to be rid of your AD. This Too Shall Pass. And it will be so much better.
Reply

Loading...

I am withdrawing from Zoloft. I have dizziness and head pressure/tinnitus. I am now down to 25mg. My head just doesn’t feel like me any more. Any advice?
Reply

Loading...

Hi

I was on Sertraline @ 100mg daily for just over 2 years. Initially I needed it to combat quite severe depression & anxiety and it did the job. Going on them was no cakewalk and I found for a fair time that the physical symptoms I had with the condition such as hand shakes, unsteady on my feet etc were initially worse but then eventually settled. The medication actually did a good job in giving me overall assistance..

Since taking it I have removed many of the things in my life that were the underlying cause of what I was experiencing. That is not to say that I was always on top of the world but certainly much better than I was.

After 2 years I decided on my own to stop taking it. As luck would have it I was taking a supplement called Arborvitae. I initially got this for my wife as a general tonic thing to try & help her with her arthritis and when I read the info that came with it I could see that it could be good for me too in a general sense. I took 30ml per day for 2-3 weeks before coming off the medication. This was not planned but merely a co-incidence.

This Arborvitae stuff may have helped as I experienced very minor physical symptoms in coming off the medication cold turkey certainly nothing like what I have read that others have experienced.

I did experience:
- brain zaps, not overly bad but noticeable and these just about went away after 4-5 weeks
- headaches daily, not overly bad but noticeable and again these just about went away after 4-5 weeks
- increased irritability, not overly bad but noticeable and yet again just about gone after 4-5weeks
- increase in blood pressure but not to any dangerous levels. After 4-5 weeks it was stable and now is better than it was when I was 20 years old (now I am 62) without any medication

It is now probably 2 months since I stopped taking it and I have absolutely no regrets. I did not realise the brain dulling effects it was having on me and it also suppressed my confidence. I feel more brain alive now than I have in some time and my confidence whilst not being great is good enough for me to deal with most situations. Because of other changes I have made to my life I do not foresee that I will need it again.

In the short term the medication was very good and needed but in my case not needed for the long term. I will mention that my Doctor had no intention of taking me off it, it was solely my decision and whilst it was right for me that may or may not be the case for others.
Reply

Loading...

Hi just started to ween off Zoloft the fatigue has hit I went from 225 to now 150 going forward can I possibly expect more fatigue headache etc

Reply

Loading...

This is what I am looking for. I can't find a psychiatrist to guide me. The one who suggested the switch is too famous and travels. I have been tapering 12.5 per three weeks and am down to 50. Will add 200 SAMe now and go to 37.5. So far, no side effects.
Reply

Loading...

I know your post was over a year ago but I want to thank you. It was extremely helpful to me. Very transparent and relatable. Thank you and I hope your having great days.............
Reply

Loading...